# SDR CA130626007

- Difficulty date: June 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 32,915 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Seized
- Location: Reduction
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SHUTDOWN FROM A NORMAL FLIGHT (AND SHUTDOWN) IT WAS NOTED THAT THE R/H PROP OF C-GSKM WAS UNABLE TO BE ROTATED. AFTER A MAINTENANCE INVESTIGATION, IT WAS FOUND THAT THE POWER SECTION/REDUCTION GEARBOX WAS SEIZED WHILE THE GAS GENERATOR SECTION OF THE ENGINE SPINS NORMALLY.  OIL FILTERS, SCREENS AND CHIP DETECTORS WERE ALL CHECKED AND WERE CLEAN.
